# SDR UPS00831721

- Difficulty date: February 4, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N707UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45907
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Part number: 36440461
- Condition: Cracked
- Location: Ws 440
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C123, STA 440 STRINGER 64 SPLICE WAS CRACKED AFT OF FWD SPAR.  REMOVED, FABRICATED AND REPLACED SPLICE FITTING IAW DWG 3644046 AND SRM 51-1-20D.
